Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What is the cause and treatment for depression?

Dec 2012
User rating for this question
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Hi I'm a 24 year old female I'm 10 stone 5 and 5ft 6. 2 weeks ago I went to the doctors with a suspected uti there was traces of white blood cells protein and blood and was giving antibiotics they didn't work and ended up taking 2 more lots. Finally the uti cleared up but I have been constantly feeling tired and generally unwell. I went to the hospital and had blood tests these was all fine apart from my white blood cells being slightly raised but the doctor was not concerned at all. I am a suffer with worrying about my health as I'm currently on citrolapram for depression. I have had aches in the bottom of my legs in my shins and top of my feet but I did go for a jog 3 days ago but still aching. I have also had a dull pain in my lower right tummy. I don't feel good at all and I have dark bags under my eyes my temp is 37.2 can you please help
Posted Thu, 13 Feb 2014 in General Health
Answered by Dr. Nsah Bernard 56 minutes later
Brief Answer: I believe you maybe physically fine Detailed Answer: Hello XXXXXXX Thanks for posting your query, Sorry for your troubles. Reading at your resumee, I can only come to the conclusion that you are physically healthy but psychologically not in good shape. Psychosocial problems such as depression/anxiety disorders can manifest with malaise and a feeling of sickness whereas in the real sense you are not. I will focus more on your medication citrolapram as an antidepressant it is effective but should be given with caution in young adults such as yourself. The side effect of these drugs are numerous and can result to any or all of the symptoms you are having. If you were might patient, I will suspend the medication for a while and put you on observation for sometime before introducing or changing completely. I often avoid giving antidepressants to young patients and prefer to do counseling and support. I do believe that you have been cleared off your UTI and the feeling you are having is nothing serious. Maybe you should discuss with a psychiatrist to seek opinion and further assistance. I would not suggest you get off the citrolapram withou consulting with your doctor as they might be some withdrawal effects if stopped abruptly. Just try to quit worrying and occupying your mind/time doing something useful. Talk with close ones too. Hope this helps and wish you the best. Dr. Nsah
Above answer was peer-reviewed by
Follow-up: What is the cause and treatment for depression? 15 minutes later
Thanks doctor my white blood cells were raised to 11 i think all other tests were fine but my health anxiety is scaring me so much thinkinh i hsve everything. I recently went for a light run with my mum 3 days ago and my feet and shins hurt after this my whole body aches csn anxiety mske you feel so bsd
Answered by Dr. Nsah Bernard 10 minutes later
Brief Answer: WBC is normal. Detailed Answer: Hello, Yes you are right about anxiety making you feel so bad. That is why self awareness is the first step to getting it treated. I believe you are healthy but just worried and being worried is a problem on its own. Just relax, take some deep breath then count from 1 to 10 each time you feel anxious. Do that like 3 times before you relax. You will feel a lot better. This technique often works and can relax you and make you feel better. Just do that right away. You can see a psychiatrist who can give you further assistance. Also discuss with your doctor about citralopram. Hope this helps further. Dr. Nsah
Above answer was peer-reviewed by
Follow-up: What is the cause and treatment for depression? 24 minutes later
Thanks again im feeling very spaces outbon these tablets so tired its unreal i can hardly keep my eyes open sometimes
Answered by Dr. Nsah Bernard 14 minutes later
Brief Answer: Probably side effect of the drug Detailed Answer: Maybe you should try talking to your doctor about his and you are welcome. Dr. Nsah
Above answer was peer-reviewed by
Follow-up: What is the cause and treatment for depression? 3 minutes later
My spots on my face
Answered by Dr. Nsah Bernard 47 minutes later
Brief Answer: could be due to acne Detailed Answer: Well, If I could have some pictures of the spot, I would be able to help determine what spots and maybe provide some answers. Regards Dr. Nsah
Above answer was peer-reviewed by
Follow-up: What is the cause and treatment for depression? 24 minutes later
Heres a pic
Answered by Dr. Nsah Bernard 27 minutes later
Brief Answer: look like post-acne scars Detailed Answer: Hello XXXXXXX Thanks for updating, The rashes look like post-acne scar. You also need not to worry but certain creams and medications can help clear that off. Given that the face and skin are sensitive areas, I will suggest you see a dermatologist who can prescribe good medications that can help clear off the rashes without leading to any complications. Hope this helps further. Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor